Filtros : "Libardi, Alice Kimie Miwa" Limpar

Filtros



Refine with date range


  • Source: Forum Mathematicum. Unidade: ICMC

    Subjects: TEOREMA DO PONTO FIXO, GRUPOS FINITOS

    Disponível em 2022-04-01Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos; LIBARDI, Alice Kimie Miwa; MATTOS, Denise de; URA, Sergio Tsuyoshi. Borsuk-Ulam theorem for filtered spaces. Forum Mathematicum, Berlin, v. 33, n. 2, p. 419-426, 2021. Disponível em: < https://doi.org/10.1515/forum-2019-0291 > DOI: 10.1515/forum-2019-0291.
    • APA

      Biasi, C., Libardi, A. K. M., Mattos, D. de, & Ura, S. T. (2021). Borsuk-Ulam theorem for filtered spaces. Forum Mathematicum, 33( 2), 419-426. doi:10.1515/forum-2019-0291
    • NLM

      Biasi C, Libardi AKM, Mattos D de, Ura ST. Borsuk-Ulam theorem for filtered spaces [Internet]. Forum Mathematicum. 2021 ; 33( 2): 419-426.Available from: https://doi.org/10.1515/forum-2019-0291
    • Vancouver

      Biasi C, Libardi AKM, Mattos D de, Ura ST. Borsuk-Ulam theorem for filtered spaces [Internet]. Forum Mathematicum. 2021 ; 33( 2): 419-426.Available from: https://doi.org/10.1515/forum-2019-0291
  • Source: Proceedings of the Royal Society of Edinburgh. Unidade: ICMC

    Subjects: TOPOLOGIA DIFERENCIAL, IMERSÃO (TOPOLOGIA), HOMOTOPIA ESTÁVEL DOS GRUPOS CLÁSSICOS, TEORIA DA OBSTRUÇÃO

    Versão PublicadaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos; LIBARDI, Alice Kimie Miwa; MELO, Tiago de; SANTOS, Edivaldo Lopes dos. Some results on extension of maps and applications. Proceedings of the Royal Society of Edinburgh, Cambridge, v. 149, n. 6, p. 1465-1472, 2019. Disponível em: < http://dx.doi.org/10.1017/prm.2018.113 > DOI: 10.1017/prm.2018.113.
    • APA

      Biasi, C., Libardi, A. K. M., Melo, T. de, & Santos, E. L. dos. (2019). Some results on extension of maps and applications. Proceedings of the Royal Society of Edinburgh, 149( 6), 1465-1472. doi:10.1017/prm.2018.113
    • NLM

      Biasi C, Libardi AKM, Melo T de, Santos EL dos. Some results on extension of maps and applications [Internet]. Proceedings of the Royal Society of Edinburgh. 2019 ; 149( 6): 1465-1472.Available from: http://dx.doi.org/10.1017/prm.2018.113
    • Vancouver

      Biasi C, Libardi AKM, Melo T de, Santos EL dos. Some results on extension of maps and applications [Internet]. Proceedings of the Royal Society of Edinburgh. 2019 ; 149( 6): 1465-1472.Available from: http://dx.doi.org/10.1017/prm.2018.113
  • Source: Publicationes Mathematicae. Unidade: ICMC

    Subjects: COBORDISMO, HOMOLOGIA, COHOMOLOGIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRASSELET, Jean Paul; LIBARDI, Alice Kimie Miwa; RIZZIOLLI, Elíris Cristina; SAIA, Marcelo Jose. Cobordism of maps of locally orientable Witt spaces. Publicationes Mathematicae, Debrecen, v. 94, n. 3-4, p. 299-317, 2019. Disponível em: < http://dx.doi.org/10.5486/PMD.2019.8265 > DOI: 10.5486/PMD.2019.8265.
    • APA

      Brasselet, J. P., Libardi, A. K. M., Rizziolli, E. C., & Saia, M. J. (2019). Cobordism of maps of locally orientable Witt spaces. Publicationes Mathematicae, 94( 3-4), 299-317. doi:10.5486/PMD.2019.8265
    • NLM

      Brasselet JP, Libardi AKM, Rizziolli EC, Saia MJ. Cobordism of maps of locally orientable Witt spaces [Internet]. Publicationes Mathematicae. 2019 ; 94( 3-4): 299-317.Available from: http://dx.doi.org/10.5486/PMD.2019.8265
    • Vancouver

      Brasselet JP, Libardi AKM, Rizziolli EC, Saia MJ. Cobordism of maps of locally orientable Witt spaces [Internet]. Publicationes Mathematicae. 2019 ; 94( 3-4): 299-317.Available from: http://dx.doi.org/10.5486/PMD.2019.8265
  • Source: Singularities and foliations : geometry, topology and applications. Conference titles: Brazil-Mexico Meeting on Singularities - BMMS. Unidade: ICMC

    Subjects: TEORIA DAS SINGULARIDADES, TEOREMA DO PONTO FIXO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRASSELET, Jean Paul; LIBARDI, Alice Kimie Miwa; MONIS, Thais Fernanda Mendes; RIZZIOLLI, Elíris Cristina; SAIA, Marcelo Jose. A Lefschetz coincidence theorem for singular varieties. In: Singularities and foliations : geometry, topology and applications[S.l: s.n.], 2018.Disponível em: DOI: 10.1007/978-3-319-73639-6_17.
    • APA

      Brasselet, J. P., Libardi, A. K. M., Monis, T. F. M., Rizziolli, E. C., & Saia, M. J. (2018). A Lefschetz coincidence theorem for singular varieties. In Singularities and foliations : geometry, topology and applications. Cham: Springer. doi:10.1007/978-3-319-73639-6_17
    • NLM

      Brasselet JP, Libardi AKM, Monis TFM, Rizziolli EC, Saia MJ. A Lefschetz coincidence theorem for singular varieties [Internet]. In: Singularities and foliations : geometry, topology and applications. Cham: Springer; 2018. Available from: http://dx.doi.org/10.1007/978-3-319-73639-6_17
    • Vancouver

      Brasselet JP, Libardi AKM, Monis TFM, Rizziolli EC, Saia MJ. A Lefschetz coincidence theorem for singular varieties [Internet]. In: Singularities and foliations : geometry, topology and applications. Cham: Springer; 2018. Available from: http://dx.doi.org/10.1007/978-3-319-73639-6_17
  • Source: Manuscripta Mathematica. Unidade: IME

    Subjects: TEOREMA DO PONTO FIXO, TOPOLOGIA ALGÉBRICA, TOPOLOGIA DIFERENCIAL, COBORDISMO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CRABB, M. C; GONÇALVES, Daciberg Lima; LIBARDI, Alice Kimie Miwa; PERGHER, Pedro Luiz Queiroz. Z2-bordism and the Borsuk-Ulam theorem. Manuscripta Mathematica, Berlin, v. 150, n. 3-4, p. 371-381, 2016. Disponível em: < http://dx.doi.org/10.1007/s00229-015-0809-8 > DOI: 10.1007/s00229-015-0809-8.
    • APA

      Crabb, M. C., Gonçalves, D. L., Libardi, A. K. M., & Pergher, P. L. Q. (2016). Z2-bordism and the Borsuk-Ulam theorem. Manuscripta Mathematica, 150( 3-4), 371-381. doi:10.1007/s00229-015-0809-8
    • NLM

      Crabb MC, Gonçalves DL, Libardi AKM, Pergher PLQ. Z2-bordism and the Borsuk-Ulam theorem [Internet]. Manuscripta Mathematica. 2016 ; 150( 3-4): 371-381.Available from: http://dx.doi.org/10.1007/s00229-015-0809-8
    • Vancouver

      Crabb MC, Gonçalves DL, Libardi AKM, Pergher PLQ. Z2-bordism and the Borsuk-Ulam theorem [Internet]. Manuscripta Mathematica. 2016 ; 150( 3-4): 371-381.Available from: http://dx.doi.org/10.1007/s00229-015-0809-8
  • Source: Publicationes Mathematicae Debrecen. Unidade: IME

    Assunto: TOPOLOGIA ALGÉBRICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GONÇALVES, Daciberg Lima; LIBARDI, Alice Kimie Miwa; PENTEADO, Dirceu; VIEIRA, Joao Peres. Fixed points on trivial surface bundles over a connected CW-complex. Publicationes Mathematicae Debrecen[S.l.], v. 87, n. 3-4, p. 371-384, 2015. Disponível em: < http://dx.doi.org/10.5486/pmd.2015.7198 > DOI: 10.5486/pmd.2015.7198.
    • APA

      Gonçalves, D. L., Libardi, A. K. M., Penteado, D., & Vieira, J. P. (2015). Fixed points on trivial surface bundles over a connected CW-complex. Publicationes Mathematicae Debrecen, 87( 3-4), 371-384. doi:10.5486/pmd.2015.7198
    • NLM

      Gonçalves DL, Libardi AKM, Penteado D, Vieira JP. Fixed points on trivial surface bundles over a connected CW-complex [Internet]. Publicationes Mathematicae Debrecen. 2015 ; 87( 3-4): 371-384.Available from: http://dx.doi.org/10.5486/pmd.2015.7198
    • Vancouver

      Gonçalves DL, Libardi AKM, Penteado D, Vieira JP. Fixed points on trivial surface bundles over a connected CW-complex [Internet]. Publicationes Mathematicae Debrecen. 2015 ; 87( 3-4): 371-384.Available from: http://dx.doi.org/10.5486/pmd.2015.7198
  • Source: Far East Journal of Mathematical Sciences. Unidade: ICMC

    Assunto: TOPOLOGIA ALGÉBRICA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos; LIBARDI, Alice Kimie Miwa; ROSSINI, Isabel Cristina. Remarks on the normal bordism forgetful homomorphism. Far East Journal of Mathematical Sciences[S.l.], v. 34, n. 3, p. 281-288, 2009.
    • APA

      Biasi, C., Libardi, A. K. M., & Rossini, I. C. (2009). Remarks on the normal bordism forgetful homomorphism. Far East Journal of Mathematical Sciences, 34( 3), 281-288.
    • NLM

      Biasi C, Libardi AKM, Rossini IC. Remarks on the normal bordism forgetful homomorphism. Far East Journal of Mathematical Sciences. 2009 ; 34( 3): 281-288.
    • Vancouver

      Biasi C, Libardi AKM, Rossini IC. Remarks on the normal bordism forgetful homomorphism. Far East Journal of Mathematical Sciences. 2009 ; 34( 3): 281-288.
  • Source: Manuscripta Mathematica. Unidade: ICMC

    Subjects: SINGULARIDADES, TOPOLOGIA

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos; LIBARDI, Alice Kimie Miwa. On codimensions k immersions of k-manifolds for k=1 and k=m - 2. Manuscripta Mathematica, Heidelberger, v. 126, n. 4, p. 527-530, 2008. Disponível em: < http://www.springerlink.com.w10077.dotlib.com.br/content/y6x6256g5m17198u/fulltext.pdf >.
    • APA

      Biasi, C., & Libardi, A. K. M. (2008). On codimensions k immersions of k-manifolds for k=1 and k=m - 2. Manuscripta Mathematica, 126( 4), 527-530. Recuperado de http://www.springerlink.com.w10077.dotlib.com.br/content/y6x6256g5m17198u/fulltext.pdf
    • NLM

      Biasi C, Libardi AKM. On codimensions k immersions of k-manifolds for k=1 and k=m - 2 [Internet]. Manuscripta Mathematica. 2008 ; 126( 4): 527-530.Available from: http://www.springerlink.com.w10077.dotlib.com.br/content/y6x6256g5m17198u/fulltext.pdf
    • Vancouver

      Biasi C, Libardi AKM. On codimensions k immersions of k-manifolds for k=1 and k=m - 2 [Internet]. Manuscripta Mathematica. 2008 ; 126( 4): 527-530.Available from: http://www.springerlink.com.w10077.dotlib.com.br/content/y6x6256g5m17198u/fulltext.pdf
  • Source: Bulletin of the Polish Academy of Sciences Mathematics. Unidade: ICMC

    Subjects: SINGULARIDADES, TOPOLOGIA

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos; LIBARDI, Alice Kimie Miwa; PERGHER, Pedro Luiz Queiroz; SPICZ, Stanislaw. On the extension of certain maps with values in spheres. Bulletin of the Polish Academy of Sciences Mathematics[S.l.], v. 56, n. 2, p. 177-182, 2008. Disponível em: < http://journals.impan.gov.pl/ba/ >.
    • APA

      Biasi, C., Libardi, A. K. M., Pergher, P. L. Q., & Spicz, S. (2008). On the extension of certain maps with values in spheres. Bulletin of the Polish Academy of Sciences Mathematics, 56( 2), 177-182. Recuperado de http://journals.impan.gov.pl/ba/
    • NLM

      Biasi C, Libardi AKM, Pergher PLQ, Spicz S. On the extension of certain maps with values in spheres [Internet]. Bulletin of the Polish Academy of Sciences Mathematics. 2008 ; 56( 2): 177-182.Available from: http://journals.impan.gov.pl/ba/
    • Vancouver

      Biasi C, Libardi AKM, Pergher PLQ, Spicz S. On the extension of certain maps with values in spheres [Internet]. Bulletin of the Polish Academy of Sciences Mathematics. 2008 ; 56( 2): 177-182.Available from: http://journals.impan.gov.pl/ba/
  • Source: Algebraic & Geometric Topology. Unidades: IME, ICMC

    Assunto: TOPOLOGIA DIFERENCIAL

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GONÇALVES, Daciberg Lima; LIBARDI, Alice Kimie Miwa; MANZOLI NETO, Oziride. Some results on vector bundle monomorphisms. Algebraic & Geometric Topology, Berkeley, v. 7, n. 2, p. 829-843, 2007. Disponível em: < http://dx.doi.org/10.2140/agt.2007.7.829 > DOI: 10.2140/agt.2007.7.829.
    • APA

      Gonçalves, D. L., Libardi, A. K. M., & Manzoli Neto, O. (2007). Some results on vector bundle monomorphisms. Algebraic & Geometric Topology, 7( 2), 829-843. doi:10.2140/agt.2007.7.829
    • NLM

      Gonçalves DL, Libardi AKM, Manzoli Neto O. Some results on vector bundle monomorphisms [Internet]. Algebraic & Geometric Topology. 2007 ; 7( 2): 829-843.Available from: http://dx.doi.org/10.2140/agt.2007.7.829
    • Vancouver

      Gonçalves DL, Libardi AKM, Manzoli Neto O. Some results on vector bundle monomorphisms [Internet]. Algebraic & Geometric Topology. 2007 ; 7( 2): 829-843.Available from: http://dx.doi.org/10.2140/agt.2007.7.829
  • Source: Proceedings of the Edinburgh Mathematical Society. Unidade: ICMC

    Assunto: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos; LIBARDI, Alice Kimie Miwa. Remarks on immersions in the metastable dimmension range. Proceedings of the Edinburgh Mathematical Society[S.l.], v. 47, p. 280-296, 2004.
    • APA

      Biasi, C., & Libardi, A. K. M. (2004). Remarks on immersions in the metastable dimmension range. Proceedings of the Edinburgh Mathematical Society, 47, 280-296.
    • NLM

      Biasi C, Libardi AKM. Remarks on immersions in the metastable dimmension range. Proceedings of the Edinburgh Mathematical Society. 2004 ;47 280-296.
    • Vancouver

      Biasi C, Libardi AKM. Remarks on immersions in the metastable dimmension range. Proceedings of the Edinburgh Mathematical Society. 2004 ;47 280-296.
  • Source: Topology and its Applications. Unidades: ICMC, IME

    Assunto: IMERSÃO (TOPOLOGIA)

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos; GONÇALVES, Daciberg Lima; LIBARDI, Alice Kimie Miwa. Immersions in the metastable dimension range via the normal bordism approach. Topology and its Applications[S.l.], v. 116, p. 293-303, 2001. Disponível em: < https://doi.org/10.1016/s0166-8641(00)90093-2 > DOI: 10.1016/s0166-8641(00)90093-2.
    • APA

      Biasi, C., Gonçalves, D. L., & Libardi, A. K. M. (2001). Immersions in the metastable dimension range via the normal bordism approach. Topology and its Applications, 116, 293-303. doi:10.1016/s0166-8641(00)90093-2
    • NLM

      Biasi C, Gonçalves DL, Libardi AKM. Immersions in the metastable dimension range via the normal bordism approach [Internet]. Topology and its Applications. 2001 ;116 293-303.Available from: https://doi.org/10.1016/s0166-8641(00)90093-2
    • Vancouver

      Biasi C, Gonçalves DL, Libardi AKM. Immersions in the metastable dimension range via the normal bordism approach [Internet]. Topology and its Applications. 2001 ;116 293-303.Available from: https://doi.org/10.1016/s0166-8641(00)90093-2
  • Unidade: ICMC

    Assunto: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos; LIBARDI, Alice Kimie Miwa. Remarks on immersions in the metastable range dimmensions. [S.l: s.n.], 2001.
    • APA

      Biasi, C., & Libardi, A. K. M. (2001). Remarks on immersions in the metastable range dimmensions. São Carlos: ICMC-USP.
    • NLM

      Biasi C, Libardi AKM. Remarks on immersions in the metastable range dimmensions. 2001 ;
    • Vancouver

      Biasi C, Libardi AKM. Remarks on immersions in the metastable range dimmensions. 2001 ;
  • Source: Topology and its Applications. Unidade: ICMC

    Assunto: TOPOLOGIA

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos; LIBARDI, Alice Kimie Miwa; SAEKI, Osamu. On the Betti number of the union of two generic map images. Topology and its Applications[S.l.], v. 95, p. 31-46, 1999. DOI: 10.1016/s0166-8641(97)00273-3.
    • APA

      Biasi, C., Libardi, A. K. M., & Saeki, O. (1999). On the Betti number of the union of two generic map images. Topology and its Applications, 95, 31-46. doi:10.1016/s0166-8641(97)00273-3
    • NLM

      Biasi C, Libardi AKM, Saeki O. On the Betti number of the union of two generic map images. Topology and its Applications. 1999 ;95 31-46.
    • Vancouver

      Biasi C, Libardi AKM, Saeki O. On the Betti number of the union of two generic map images. Topology and its Applications. 1999 ;95 31-46.
  • Unidade: ICMC

    Assunto: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LIBARDI, Alice Kimie Miwa; BIASI, Carlos. Interseccao de funcoes e transversalidade. 1986.Universidade de São Paulo, Sao Carlos, 1986.
    • APA

      Libardi, A. K. M., & Biasi, C. (1986). Interseccao de funcoes e transversalidade. Universidade de São Paulo, Sao Carlos.
    • NLM

      Libardi AKM, Biasi C. Interseccao de funcoes e transversalidade. 1986 ;
    • Vancouver

      Libardi AKM, Biasi C. Interseccao de funcoes e transversalidade. 1986 ;
  • Unidade: ICMC

    Assunto: TEORIA DAS SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LIBARDI, Alice Kimie Miwa; LOIBEL, Gilberto Francisco. Desdobramentos universais de germes de aplicacoes do plano no plano. 1976.Universidade de São Paulo, Sao Carlos, 1976.
    • APA

      Libardi, A. K. M., & Loibel, G. F. (1976). Desdobramentos universais de germes de aplicacoes do plano no plano. Universidade de São Paulo, Sao Carlos.
    • NLM

      Libardi AKM, Loibel GF. Desdobramentos universais de germes de aplicacoes do plano no plano. 1976 ;
    • Vancouver

      Libardi AKM, Loibel GF. Desdobramentos universais de germes de aplicacoes do plano no plano. 1976 ;

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021